# SDR AALA201609309022

- Difficulty date: September 22, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584820100
- Condition: Corroded
- Location: Frames 30-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT -Y2462 BETWEEN FRAMES 30 AND 33.  REPLACED THE SEAT TRACK IAW SRM 53-00-15-101 & 51-42-11
